MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Codes Smoking (1585); Defective Device (2588); Electrical Overstress (2924); Environmental Particulates (2930)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the alleged incident; however, the equipment is scheduled to return to pittsburgh for a full evaluation.Once the evaluation is completed, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
A bayer representative had reported seeing smoke coming out of the stellant ct injector base unit.The injector was powered down and unplugged from the wall.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer service replaced the base unit and confirmed system functionality.Bayer product analysis received and examined the returned base unit.Visual examination confirmed that there were degraded components on the 15v power supply which are consistent with a typical electronic fault.The power supply is centrally located within a metal electronic chassis of the base unit of the stellant injector and is well isolated from the patient and user.Therefore, there is no injury or property damage risk if the fault were to recur.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7710244
Report Number2520313-2018-00049
Device Sequence Number14098406
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W CERTEGRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1